×

Found 1,211 Documents (Results 1–100)

Semigroups of operators generated by integro-differential equations with kernels representable by Stieltjes integrals. (English. Russian original) Zbl 07800624

J. Math. Sci., New York 278, No. 2, 287-305 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 3, 507-525 (2021).
MSC:  45K05 45N05 26A42
PDFBibTeX XMLCite
Full Text: DOI

Eigenvalue criteria for existence and nonexistence of positive solutions for \(\alpha\)-order fractional differential equations on the half-line \((2 <\alpha \le 3)\) with integral condition. (English) Zbl 07821052

Som, Tanmoy (ed.) et al., Applied analysis, optimization and soft computing. ICNAAO-2021, Varanasi, India, December 21–23, 2021. Singapore: Springer. Springer Proc. Math. Stat. 419, 183-202 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Existence of hypersingular integrals with a power singularity of arbitrary integer order. (English. Russian original) Zbl 1484.45004

Mosc. Univ. Comput. Math. Cybern. 45, No. 3, 126-133 (2021); translation from Vestn. Mosk. Univ., Ser. XV 2021, No. 3, 44-51 (2021).
MSC:  45E05 26A39 26A42
PDFBibTeX XMLCite
Full Text: DOI

On the properties of semigroups generated by Volterra integro-differential equations with kernels representable by Stieltjes integrals. (English. Russian original) Zbl 1479.45003

Differ. Equ. 57, No. 9, 1231-1248 (2021); translation from Differ. Uravn. 57, No. 9, 1255-1272 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software